Dimension of convex hyperspaces

M. van de Vel

Fundamenta Mathematicae (1984)

  • Volume: 122, Issue: 2, page 107-127
  • ISSN: 0016-2736

How to cite


van de Vel, M.. "Dimension of convex hyperspaces." Fundamenta Mathematicae 122.2 (1984): 107-127. <http://eudml.org/doc/211505>.

author = {van de Vel, M.},
journal = {Fundamenta Mathematicae},
keywords = {rank of a convexity; dimension of its convex hyperspace},
language = {eng},
number = {2},
pages = {107-127},
title = {Dimension of convex hyperspaces},
url = {http://eudml.org/doc/211505},
volume = {122},
year = {1984},

AU - van de Vel, M.
TI - Dimension of convex hyperspaces
JO - Fundamenta Mathematicae
PY - 1984
VL - 122
IS - 2
SP - 107
EP - 127
LA - eng
KW - rank of a convexity; dimension of its convex hyperspace
UR - http://eudml.org/doc/211505
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.